Do not look directly at the tablet

Trust me. I’m familiar with this stuff:

Let’s see:

“Cross my heart and hope to die,
Stick Losartan in my eye.”

Doesn’t sound right somehow.





11 comments

  1. McG »

    4 March 2017 · 1:26 pm

    It’s all fun and games until…

  2. McG »

    4 March 2017 · 1:28 pm

    Of course, I’m looking directly at my tablet right now and all seems okay so far. When I look away is wgwb rgubfa fi gatquew.

  3. Mike aka Proof »

    4 March 2017 · 1:36 pm

    It should have listed all the side effects caused by inserting the tablet into your left eye!

  4. CGHill »

    4 March 2017 · 1:37 pm

    There’s probably a black-box warning in the supplemental material. (Pharmacist is required to pass on any such warnings.)

  5. Francis W. Porretto »

    4 March 2017 · 1:49 pm

    I’ve been taking that stuff for five years…and only now do I learn I’ve been doing it wrong! Oh, the pain, the pain…

  6. CGHill »

    4 March 2017 · 1:51 pm

    And now I wonder. I take this stuff in a combo pill, combined with a diuretic. Should I be inserting it, um, elsewhere?

  7. fillyjonk »

    4 March 2017 · 3:36 pm

    Middle-aged Ralphie Parker gets told by his doctor and his wife:

    “You’ll pill your eye out!”

  8. jsallison »

    4 March 2017 · 3:49 pm

    All I can say is, hydrochlorothiazide, doodah, doodah…

  9. CGHill »

    4 March 2017 · 4:21 pm

    Hydrochlorothiazide, all the doo-dah day.

    (And much of the night, it seems.)

  10. Mike aka Proof »

    4 March 2017 · 7:14 pm

    I used to have a girlfriend who liked to lick my eyeballs. I could have had her insert tablet into my right eye by mouth!

  11. CGHill »

    4 March 2017 · 7:24 pm

    “Some people just must be living right,” he said admiringly.

RSS feed for comments on this post